MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC MOD TRINKLE REAMING ATTACHMENT F/BPL; MOTOR, SURGICAL INSTRUMENT, AC-POWERED

DEPUY SYNTHES PRODUCTS LLC MOD TRINKLE REAMING ATTACHMENT F/BPL; MOTOR, SURGICAL INSTRUMENT, AC-POWERED
Catalog Number 530.783
Medical Device Problem Code Excessive Heating (4030)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.As of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.Concomitant device: battery reamer device, battery oscillator device, chuck with key device, hudson reaming attachment device and battery devices.Udi: (b)(4).
 
Event or Problem Description
This is event 5 of 5 of the same event it was reported from (b)(6) that during an unspecified surgical procedure, it was observed that the battery reamer device, battery oscillator device, chuck device, two reaming attachment devices, and three battery devices were overheating and emitted an abnormal noise.There were no delays in the surgical procedure.There was patient involvement.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: this device was returned for evaluation; however, during pre-repair assessment, it was determined that the device passed all operational specifications and no failure was identified.Therefore, the reported condition was not confirmed and an assignable root cause was not determined.

Brand Name
MOD TRINKLE REAMING ATTACHMENT F/BPL
Common Device Name
MOTOR, SURGICAL INSTRUMENT, AC-POWERED
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key10174308
Report Number8030965-2020-04231
Device Sequence Number2464618
Product Code GEY
UDI-Device Identifier07611819137233
UDI-Public07611819137233
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number530.783
Device Lot Number1L84822
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2020
Initial Date Received by Manufacturer 06/10/2020
Supplement Date Received by Manufacturer08/12/2020
Initial Report FDA Received Date06/19/2020
Supplement Report FDA Received Date08/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1